# SDR CA980916051

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero HS7482A
- Engine: Rroyce DART5342
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Flame Tube
- Part number: RK45001
- Condition: Cracked
- Location: Exhaust
- Component: Rroyce, RK49163A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A REGULAR SCHEDULED FUEL BURNER WIPE ON THE NR 5 COMBUSTION CAN, THE BURNER TOOL BRUSH WOULD NOT CONTACT THE FUEL NOZZLE.  THE CAN WAS REMOVED AND THE FLAME TUBE DOME END, WHERE THE SWIRL VANE IS LOCATED, WAS FOUND CRACKED APART WAY AROUND THE CIRCUMFERENCE AND COMPLETELY DETACHED FROM THE WELDS.  THIS CAUSED THE SWIRL VANE CAP TO LODGE IN THE TUBE AT ABOUT A 5 DEGREE ANGLE.  THE FLAME TUBE WAS ALSO CRACKED ON THE WELD JOINT, JUST FORWARD OF THE LINER.  THE COMBUSTION LINER WAS REPLACED.  PART TC:  3,213.
